The relation type of affine algebras and algebraic varieties
Tipus de documentArticle
Condicions d'accésAccés obert
We introduce the notion of relation type of an affine algebra and prove that it is well defined by using the Jacobi-Zariski exact sequence of Andre-Quillen homology. In particular, the relation type,is an invariant of an affine algebraic variety. Also as a consequence of the invariance, we show that in order to calculate the relation type of an ideal in a polynomial ring one can reduce the problem to trinomial ideals. When the relation type is at least two, the extreme equidimensional components play no role. This leads to the non-existence of affine algebras of embedding dimension three and relation type two. (C) 2015 Elsevier Inc. All rights reserved.
CitacióPlanas-Vilanova, F. A. The relation type of affine algebras and algebraic varieties. "Journal of algebra", 01 Novembre 2015, vol. 441, p. 166-179.
Versió de l'editorhttp://www.sciencedirect.com/science/article/pii/S0021869315003828